# SDR UIEA2017030300264

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 4760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 760 TENSION TIE FOUND CRACKED AT FWD CHANNEL. THE TENSION TIE WAS REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1, FIG 201.
